Szász Róbert
Naslov
Citirano
Citirano
Godina
The radius of starlikeness of normalized Bessel functions of the first kind
Á Baricz, P Kupán, R Szász
Proceedings of the American Mathematical Society 142 (6), 2019-2025, 2014
642014
The radius of convexity of normalized Bessel functions of the first kind
Á Baricz, R Szász
Analysis and Applications 12 (05), 485-509, 2014
59*2014
ABOUT THE UNIVALENCE OF THE BESSEL FUNCTIONS.
R Szász, PA Kupán
Studia Universitatis Babes-Bolyai, Mathematica, 2009
572009
Close-to-convexity of some special functions and their derivatives
Á Baricz, R Szász
Bulletin of the Malaysian Mathematical Sciences Society 39 (1), 427-437, 2016
402016
On starlikeness of Bessel functions of the first kind
R Szász
Proceedings of the 8th Joint Conference on Mathematics and Computer Science …, 2010
222010
The radius of convexity of normalized Bessel functions
Á Baricz, R Szász
Analysis Mathematica 41 (3), 141-151, 2015
162015
The radius of uniform convexity of Bessel functions
E Deniz, R Szász
Journal of Mathematical Analysis and Applications 453 (1), 572-588, 2017
142017
About the radius of starlikeness of Bessel functions of the first kind
R Szász
Monatshefte für Mathematik 176 (2), 323-330, 2015
132015
On an identity for zeros of Bessel functions
Á Baricz, DJ Maširević, TK Pogány, R Szász
Journal of Mathematical Analysis and Applications 422 (1), 27-36, 2015
92015
About the starlikeness of Bessel functions
R Szász
Integral Transforms and Special Functions 25 (9), 750-755, 2014
92014
The sharp version of a criterion for starlikeness related to the operator of Alexander
R Szász
Annales Polonici Mathematici 94 (1), 1-14, 2008
82008
Monotonicity properties of some Dini functions
Á Baricz, TK Pogány, R Szász
2014 IEEE 9th IEEE International Symposium on Applied Computational …, 2014
72014
Radii of $$\varvec {\alpha} $$-Convexity of Some Normalized Bessel Functions of the First Kind
M Çağlar, E Deniz, R Szász
Results in Mathematics 72 (4), 2023-2035, 2017
42017
Geometric properties of the functions Γ and 1/Γ
R Szász
Mathematische Nachrichten 288 (1), 115-120, 2015
42015
Improvement of a criterion for starlikeness
R Szász, PA Kupan, A Imre
The Rocky Mountain Journal of Mathematics, 759-772, 2012
32012
About a condition for starlikeness
R Szász, LR Albert
Journal of mathematical analysis and applications 335 (2), 1328-1334, 2007
32007
Certain geometric properties of an integral operator involving Bessel functions
KA Selvakumaran, R Szasz
Kyungpook Mathematical Journal 58 (3), 507-517, 2018
22018
Radii of starlikeness and convexity of a product and cross-product of Bessel functions
Á Baricz, A Szakál, R Szász, N Yağmur
Results in Mathematics 73 (2), 62, 2018
22018
ABOUT A CONDITION FOR STARLIKENESS
PA Kupán, R Szász
22012
The exact order of starlikeness of uniformly convex functions
R Szász, PA Kupán
Computers & Mathematics with Applications 62 (1), 173-186, 2011
22011
Sustav trenutno ne može provesti ovu radnju. Pokušajte ponovo kasnije.
Članci 1–20